# SDR DLL10980366

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- Engine: Rroyce RB211524B4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 68,992 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

T/O PWR SET ENG 1 FAILED TO ACCELERATE PROPERLY N3 LESS THAN 80 PERCENT EPR WOULD NOT GO ABOVE 1.18 {OTHERS SET AT 1.428} AND N2WAS LOWER {APPROX 80} THAN OTHER ENGINES.  REJECTED TAKEOFF AT 60 KTS.  ENGINE ANTI-ICE WAS ON.  REPLACED NR 1 ENG FUEL CONTROL AND FUEL PUMP PER MM AND TRIMMED ENG PER PFHB.  OPS AND LK CK GOOD.
